Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 516956, 8 pages
http://dx.doi.org/10.1155/2014/516956
Research Article

On Some Classes of Double Difference Sequences of Interval Numbers

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2School of Mathematics, Shri Mata Vaishno Devi University, Katra 182320, India

Received 9 May 2014; Accepted 27 June 2014; Published 24 July 2014

Academic Editor: Cristina Pignotti

Copyright © 2014 S. A. Mohiuddine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. S. Dwyer, Linear Computation, Wiley, New York, NY, USA, 1951.
  2. R. E. Moore, Automatic Error Analysis in Digital Computation, LSMD-48421, Lockheed Missiles and Space Company, 1959.
  3. R. E. Moore and C. T. Yang, “Interval analysis I,” Tech. Rep. LMSD-285875, Lockheed Missiles and Space Company, 1962. View at Google Scholar
  4. P. S. Dwyer, “Errors of matrix computation, simultaneous equations and eigenvalues, National Bureu of Standarts,” Applied Mathematics Series, vol. 29, pp. 49–58, 1953. View at Google Scholar
  5. S. Markov, “Quasilinear spaces and their relation to vector spaces,” Electronic Journal on Mathematics of Computation, vol. 2, no. 1, pp. 1–21, 2005. View at Google Scholar
  6. R. E. Moore and C. T. Yang, Theory of an Interval Algebra and Its Application to Numeric Analysis, RAAG Memories II, Gaukutsu Bunken Fukeyu-kai, Tokyo, Japan, 1958.
  7. K. P. Chiao, “Fundamental properties of interval vector max-norm,” Tamsui Oxford Journal of Mathematical Sciences, vol. 18, no. 2, pp. 219–233, 2002. View at Google Scholar · View at MathSciNet
  8. M. Şengönül and A. Eryilmaz, “On the sequence spaces of interval numbers,” Thai Journal of Mathematics, vol. 8, no. 3, pp. 503–510, 2010. View at Google Scholar · View at MathSciNet
  9. A. Esi, “Strongly almost λ-convergence and statistically almost λ-convergence of interval numbers,” Scientia Magna, vol. 7, no. 2, pp. 117–122, 2011. View at Google Scholar
  10. A. Esi, “Lacunary sequence spaces of interval numbers,” Thai Journal of Mathematics, vol. 10, no. 2, pp. 445–451, 2012. View at Google Scholar · View at MathSciNet
  11. A. Esi and B. Hazarika, “On interval valued generalized difference classes defined by Orlicz function,” Turkish Journal of Analysis and Number Theory, vol. 1, no. 1, pp. 48–53, 2013. View at Google Scholar
  12. A. Esi and N. Braha, “On asymptotically λ-statistical equivalent sequences of interval numbers,” Acta Scientiarum Technology, vol. 35, no. 3, pp. 515–520, 2013. View at Google Scholar
  13. A. Esi and A. Esi, “Asymptotically lacunary statistically equivalent sequences of interval numbers,” International Journal of Applied Mathematics, vol. 1, no. 1, pp. 43–48, 2013. View at Google Scholar
  14. A. Esi, “λ-sequence spaces of interval numbers,” Applied Mathematics & Information Sciences, vol. 8, no. 3, pp. 1099–1102, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  15. A. Esi, “Double sequences of interval numbers defined by Orlicz functions,” Acta et Commentationes Universitatis Tartuensis de Mathematica, vol. 17, no. 1, pp. 57–64, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Esi and S. Yasemin, “Some spaces of sequences of interval numbers defined by a modulus function,” Global Journal of Mathematical Analysis, vol. 2, no. 1, pp. 11–16, 2014. View at Google Scholar
  17. A. Esi, “Double lacunary sequence spaces of double sequence of interval numbers,” Proyecciones. Journal of Mathematics, vol. 31, no. 3, pp. 299–308, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. Kizmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  19. M. Et and R. Çolak, “On some generalized difference sequence spaces,” Soochow Journal of Mathematics, vol. 21, no. 4, pp. 377–386, 1995. View at Google Scholar · View at MathSciNet
  20. M. Et, “Generalized Cesàro difference sequence spaces of non-absolute type involving lacunary sequences,” Applied Mathematics and Computation, vol. 219, no. 17, pp. 9372–9376, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. Et, “Spaces of Cesàro difference sequences of order r defined by a modulus function in a locally convex space,” Taiwanese Journal of Mathematics, vol. 10, no. 4, pp. 865–879, 2006. View at Google Scholar · View at MathSciNet
  22. M. Et, Y. Altin, B. Choudhary, and B. C. Tripathy, “On some classes of sequences defined by sequences of Orlicz functions,” Mathematical Inequalities & Applications, vol. 9, no. 2, pp. 335–342, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  23. V. Karakaya, E. Savas, and H. Polat, “Some paranormed Euler sequence spaces of difference sequences of order m,” Mathematica Slovaca, vol. 63, no. 4, pp. 849–862, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. A. Mohiuddine and A. Alotaibi, “Some spaces of double sequences obtained through invariant mean and related concepts,” Abstract and Applied Analysis, vol. 2013, Article ID 507950, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. S. A. Mohiuddine, K. Raj, and A. Alotaibi, “Some paranormed double difference sequence spaces for Orlicz functions and bounded-regular matrices,” Abstract and Applied Analysis, vol. 2014, Article ID 419064, 10 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  26. M. Mursaleen and S. A. Mohiuddine, “Some new double sequence spaces of invariant means,” Glasnik Matematički, vol. 45, no. 1, pp. 139–153, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  27. M. Mursaleen, S. K. Sharma, and A. Kiliçman, “Sequence spaces defined by Musielak-Orlicz function over n-normed spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 364743, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  28. B. C. Tripathy, “Generalized difference paranormed statistically convergent sequences defined by Orlicz function in a locally convex space,” Soochow Journal of Mathematics, vol. 30, no. 4, pp. 431–446, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. K. Raj and S. K. Sharma, “Some difference sequence spaces defined by Musielak-Orlicz functions,” Mathematica Pannonica, vol. 24, pp. 33–43, 2013. View at Google Scholar
  30. K. Raj and S. K. Sharma, “Some multiplier double sequence spaces,” Acta Mathematica Vietnamica, vol. 37, no. 3, pp. 391–405, 2012. View at Google Scholar · View at MathSciNet
  31. S. D. Parashar and B. Choudhary, “Sequence spaces defined by Orlicz functions,” Indian Journal of Pure and Applied Mathematics, vol. 25, no. 4, pp. 419–428, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. S. Simons, “The sequence spaces l(pv) and m(pv),” Proceedings of the London Mathematical Society, vol. 15, no. 3, pp. 422–436, 1965. View at Google Scholar · View at MathSciNet
  33. M. Et, A. Alotaibi, and S. A. Mohiuddine, “On (m,I)-statistical convergence of order α,” The Scientific World Journal, vol. 2014, Article ID 535419, 5 pages, 2014. View at Publisher · View at Google Scholar
  34. J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. L. Maligranda, Orlicz Spaces and Interpolation, Seminars in Mathematics, vol. 5, Polish Academy of Science, Warsaw, Poland, 1989. View at MathSciNet
  36. J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983. View at MathSciNet
  37. H. J. Hamilton, “Transformations of multiple sequences,” Duke Mathematical Journal, vol. 2, no. 1, pp. 29–60, 1936. View at Publisher · View at Google Scholar · View at MathSciNet
  38. G. M. Robison, “Divergent double sequences and series,” Transactions of the American Mathematical Society, vol. 28, no. 1, pp. 50–73, 1926. View at Publisher · View at Google Scholar · View at MathSciNet
  39. A. Esi and B. Hazarika, “Some double sequence spaces of interval numbers defined by Orlicz functions,” Journal of the Egyptian Mathematical Society, 2014. View at Publisher · View at Google Scholar